# SDR 2008UALA00087

- Difficulty date: January 7, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,594 hours, 9,593 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTED EPSU L AND R.  DUAL BATTERY PACK FAILURE.  REPLACED BOTH LEFT AND RIGHT EPSU'S.  OPS CHECKED NORMAL.
